# SDR A6WA202102087611

- Difficulty date: January 27, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 36,963 hours, 35,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bulkhead Web
- Part number: 601R36008183
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT FS. 621.00, WL 100.5 TO WL 102, LBL 18.00 + .375, CRACK 1.75Ï¿½ L.  ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED CUT-OUT ON DAMAGED AREA OF AFT PRESSURE BULKHEAD AT FS. 621.00, LBL 18.00, CUT-OUT DIMENSIONS: 6.900Ï¿½ L X 1.790Ï¿½ W REF BOMBARDIER REO: 601R-53-61-1285, REV (E) ISSUE DATE: 2016-10-31. PERFORMED HFEC INSPECTION ON CUT-OUT OF DAMAGED AREA OF AFT PRESSURE BULKHEAD AT FS. 621.00, WL 99.6 TO WL 106.5, LBL 18.00 + .375 REF. BOMBARDIER REO: 601R-53-61-1285, REV (E) ISSUE DATE: 2016-10-31 AND CRJ-200 PART (1) NDTM 51-20-06, REV (42). NO INDICATION NOTED. ET TESTER S/N: 60007150515 CAL DUE: 10-09-2021. FABRICATED AND DRILLED REPAIR DOUBLER AT AFT PRESSURE BULKHEAD FS. 621.00, LBL 18.00, SHIM: 0.063Ï¿½ THICK, 6.870Ï¿½ L X 1.668Ï¿½ W, DOUBLER: 0.040Ï¿½ THICK, 15.00Ï¿½ L X 5.50Ï¿½ W, TRIPLER: 0.063Ï¿½ THICK, 12.90Ï¿½ L X 3.46Ï¿½ W REF. REO: 601R-53-61-1285, REV (E) ISSUE DATE: 2016-10-31. APPLIED PROTECTIVE FINISH TO FABRICATED PARTS REF. CRJ-200 SRM 51-25-01. INSTALLED FABRICATED PARTS AT AFT PRESSURE BULKHEAD FS. 621.00, LBL 18.00 REF. REO: 601R-53-61-1285, REV (E) ISSUE DATE: 2016-10-31.
